# SDR JJBA201908195008

- Difficulty date: August 15, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 34,364 hours, 23,049 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE LOWER COWL DAMAGED (SERVICE DOOR MISSING). R&R #1 LOWER COWLING. OPS CHECK SAT.
